Skip to Main content Skip to Navigation
Journal articles

Numerical study of a round jet impinging on an axisymmetric grooved surface: effect of the groove size

Document type :
Journal articles
Complete list of metadata

https://hal-univ-rochelle.archives-ouvertes.fr/hal-03149814
Contributor : Anas Sakout <>
Submitted on : Tuesday, February 23, 2021 - 12:19:00 PM
Last modification on : Tuesday, June 1, 2021 - 10:00:17 AM

Identifiers

Collections

Citation

A. Derdouri, Z. Nemouchi, A. Benhacine, Karim Abed-Meraim, Anas Sakout. Numerical study of a round jet impinging on an axisymmetric grooved surface: effect of the groove size. Thermophysics and Aeromechanics, MAIK Nauka/Interperiodica, 2020, 27 (5), pp.671-690. ⟨10.1134/S0869864320050042⟩. ⟨hal-03149814⟩

Share

Metrics

Record views

20